Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Dr. Schwartz: How do I know if intense nausea is med. caused or dep/anx./
    avatar
    Anon_963 posted:
    I know nausea and anxiety go hand in hand with depression at times.
    However, I take a medication for A-fib that from the beginning has caused nausea--but not as bad as lately! I take Xanax for anxiety--no more than 2 low dose a day so far (though I could take 3 if needed). I just try to keep the dosage at 2!
    Anyway, I can't take any of the 6 or so anti-dep. I've tried, so have to rely on the Xanax to help. My question is, can it be the a-fib med. causing the really bad nausea? It has caused me to make multiple trips to the bathroom from the time I started it, but I dealt with that--but the nausea was not intense. Now, even on a low dose, the nausea is daily and bad!
    I have a call in to my cardio doctor--too to tell him how I'm feeling and get his opinion. My heart races and skips so much do to all this too. So, I'm just running it by you to see if you think it could be more due to anxiety/depression or the meds? Or both? No fun for sure!

    I see a therapist too--she says my depression is causing alot of the anxiety and talking helps but so far, not ending the anxiety.

    It's this increased nausea that is really causing daily disruption to activities. I keep on going--but it's really an issue but I still 'keep on keeping on'. I can't eat much--and when I finally
    do, it's something salty or a certain sweet taste that I can tolerate.

    So, even though I've lost a few pounds, I'm not losing alot of weight--no concern there. Just feeling like I have 'morning sickness' and it's lasting all day! Any thoughts would be appreciated. Thanks. Senior citizen and female!
    Reply


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.